The Omega Probability Distribution and its Applications in Reliability Theory

Dombi, József, Jónás, Tamás, Tóth, Zsuzsanna Eszter, Árva, Gábor: The Omega Probability Distribution and its Applications in Reliability Theory.
QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL, 35 (2). pp. 600-626. ISSN 0748-8017 (2019)

[img]
Preview
Text
2018_omega_probability_distribution_published_Wileyonline.pdf - Published Version

Download (6MB) | Preview
Item Type: Article
Journal or Publication Title: QUALITY AND RELIABILITY ENGINEERING INTERNATIONAL
Date: 2019
Volume: 35
Number: 2
Page Range: pp. 600-626
ISSN: 0748-8017
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30307274
DOI id: https://doi.org/10.1002/qre.2425
Date Deposited: 2019. Dec. 16. 13:39
Last Modified: 2019. Dec. 16. 13:39
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17644
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year